Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 8, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 5, 2010, 1:40 AM PDT for Elko County, Nevada. It took effect at Apr 5, 2010, 2:00 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2010, 1:40 AM PDT (08:40 UTC)
- In effect from
- Apr 5, 2010, 2:00 PM PDT
- Expired
- Apr 6, 2010, 2:30 AM PDT
- In force
- 13 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
798 WWUS75 KLKN 050840 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 140 AM PDT MON APR 5 2010 ...WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON THROUGH TUESDAY MORNING FOR PORTIONS OF ELKO COUNTY... NVZ033-060645- /O.NEW.KLKN.WI.Y.0008.100405T2100Z-100406T1500Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WEST WENDOVER 140 AM PDT MON APR 5 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL BECOME NORTHWEST DURING THE EARLY AFTERNOON AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL DEVELOP THIS MORNING AND WILL INCREASE TO ADVISORY LEVELS BY EARLY AFTERNOON. WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND WEAKEN TUESDAY MORNING. * LOCATIONS INCLUDE: WEST WENDOVER * IMPACTS: MOTORISTS DRIVING ALONG THE I-80 CORRIDOR FROM WEST WENDOVER TO JUST EAST OF OASIS WILL EXPERIENCE STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ032-060645- /O.NEW.KLKN.WI.Y.0008.100405T2100Z-100406T1500Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY 140 AM PDT MON APR 5 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT TUESDAY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL BECOME NORTHWEST DURING THE EARLY AFTERNOON AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL DEVELOP THIS MORNING AND WILL INCREASE TO ADVISORY LEVELS BY EARLY AFTERNOON. WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND WEAKEN TUESDAY MORNING. * LOCATIONS INCLUDE: CLOVER VALLEY AND SECRET PASS * IMPACTS: MOTORISTS DRIVING ALONG US HIGHWAY 93 THROUGH CLOVER VALLEY AND STATE HIGHWAY 229 THROUGH SECRET PASS WILL ENCOUNTER STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
115 WWUS75 KLKN 052225 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 325 PM PDT MON APR 5 2010 ...WINDY CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING FOR PORTIONS OF ELKO COUNTY... NVZ033-061030- /O.CON.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WEST WENDOVER 325 PM PDT MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: ONGOING...WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND WEAKEN TUESDAY MORNING. * LOCATIONS INCLUDE: WEST WENDOVER * IMPACTS: MOTORISTS DRIVING ALONG THE I-80 CORRIDOR FROM WEST WENDOVER TO JUST EAST OF OASIS WILL EXPERIENCE STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ032-061030- /O.CON.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY 325 PM PDT MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE... A WIND ADVISORY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: ONGOING...WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND WEAKEN TUESDAY MORNING. * LOCATIONS INCLUDE: CLOVER VALLEY...RUBY VALLEY * IMPACTS: MOTORISTS DRIVING ALONG US HIGHWAY 93 THROUGH CLOVER VALLEY AND STATE HIGHWAY 229 THROUGH SECRET PASS WILL ENCOUNTER STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
394 WWUS75 KLKN 060930 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 230 AM PDT TUE APR 6 2010 NVZ032-033-061030- /O.CAN.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY...WEST WENDOVER 230 AM PDT TUE APR 6 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR WEST WENDOVER AND EAST OF THE RUBY MOUNTAINS. EVEN THOUGH THE ADVISORY HAS BEEN CANCELLED...WINDS WILL REMAIN STRONG TODAY OUT OF THE WEST AT 25 TO 30 MPH WITH GUSTS REACHING 40 MPH AT TIMES. THESE STRONGER WINDS WILL BE LOCALIZED TO AREAS EAST OF THE RUBY MOUNTAINS THROUGHOUT THE DAY AND IN WENDOVER DURING THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:58 PM PDT, 9 hours 42 minutes earlier.
Area forecast discussion, Apr 4, 3:58 PM PDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 358 PM PDT SUN APR 4 2010 .SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL BRING RAIN...SNOW AND GUSTY WINDS TO THE SILVER STATE TONIGHT AND MONDAY. PRECIPITATION WILL END BY TUESDAY IN MOST AREAS...THOUGH GUSTY WINDS MAY CONTINUE THROUGH TUESDAY AFTERNOON. A RIDGE OF HIGH PRESSURE WILL BRING TRANQUIL WEATHER FOR THE REMAINDER OF THE WORK WEEK. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. ACTIVE PATTERN CONTINUES AS A STRONG STORM SYSTEM FROM THE PACIFIC THAT IS ALREADY MAKING LANDFALL ALONG THE COAST PLOWS INLAND TONIGHT AND TOMORROW. AS IS TYPICAL...THIS SYSTEM WILL LOSE MUCH OF ITS MOISTURE OVER THE SIERRA NEVADA MOUNTAINS...BUT ENOUGH SHOULD MANAGE TO GET PAST THEM...COMBINED WITH STRONG LOW LEVEL FRONTOGENESIS...UPPER LEVEL DIVERGENCE...JET STREAM DYNAMICS AND INSTABILITY TO BRING ADVISORY LEVEL SNOWFALL TO MANY VALLEYS OF CENTRAL AND NORTHEASTERN NEVADA TONIGHT AND MONDAY. PRECIPITATION TONIGHT WILL MAINLY BE OF A WARM ADVECTIVE NATURE AS STRONG SOUTHERLY WINDS BRING MOISTURE IN FROM THE PACIFIC ALOFT. MODELS CONTINUE TO FOCUS THIS FIRST BATCH ACROSS ELKO COUNTY AND THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE IN PARTICULAR...BUT ALSO SPREAD OUT LIGHTER PRECIPITATION INTO SOUTHERN LANDER/SOUTHERN EUREKA COUNTIES AND WHITE PINE COUNTY. GIVEN THIS POTENTIAL...DECIDED TO SPEED UP THE START TIME FOR THE ADVISORY IN THOSE AREAS TO MATCH WHAT WAS ALREADY OUT FOR ELKO COUNTY...SO THAT ALL EXISTING ADVISORIES AND WARNINGS NOW START AT 8 PM PDT THIS EVENING. THIS SEEMS ESPECIALLY PRUDENT GIVEN THAT RADAR IS ALREADY PICKING UP ECHOES AS OF THIS WRITING /4 PM/. GIVEN THE WARM ADVECTION THAT IS OCCURRING...SNOW LEVELS WILL REMAIN RATHER HIGH MOST OF TONIGHT...SO THAT MANY LOWER VALLEYS MAY JUST SEE RAIN...BUT HIGHER VALLEYS WILL LIKELY GET AT LEAST SOME SNOW BEFORE THE ORIGINAL START TIME. THE STRONG SURFACE COLD FRONT BEGINS MOVING ACROSS THE STATE IN THE PREDAWN HOURS MONDAY...AND SHOULD REACH UTAH BY EARLY MONDAY AFTERNOON. BAND OF PRECIPITATION EXPECTED TO MOVE JUST BEHIND THE FRONT SHOULD BE MOSTLY SNOW IN THE ADVISORY/WARNING AREAS. MODEL CONSENSUS HAS STARTED TO HIT NORTHERN NYE COUNTY HARDER WITH QPF DURING THE DAY MONDAY AS THIS IS CLOSER TO THE LOW CENTER...SO DECIDED TO ADD THAT ZONE TO THE WINTER WEATHER ADVISORY AREA STARTING AT 5 AM. SNOW LEVELS MAY BE A BIT BODERLINE...BUT AT THIS POINT EXPECT MAJORITY OF THE ZONE TO RECEIVE CLOSE TO 3 INCHES OF SNOW. ZONES FURTHER NORTH MAY NOT DO QUITE AS WELL WITH THE MAIN FRONTAL BAND ON MONDAY...BUT WHEN THAT IS ADDED TO WHAT FALLS TONIGHT...IT APPEARS THAT ALL ZONES ARE LIKELY TO REACH ADVISORY CRITERIA. BESIDES THE SNOWFALL...WINDS WILL BECOME STRONG AND GUSTY ONCE THE FRONT PASSES...WITH GUSTS UP TO 40 MPH POSSIBLE IN MOST AREAS. IN FACT...GUSTS MAY EXCEED WIND ADVISORY CRITERIA BY MONDAY EVENING ACROSS EXTREME EASTERN ELKO COUNTY...AS WELL AS THE DOWNSLOPE /EASTERN/ SIDE OF THE RUBIES AND EAST HUMBOLDT RANGE...SO WIND ADVISORIES MAY BE NEEDED FOR LATER MONDAY AFTERNOON AND EVENING. GIVEN REMAINING UNCERTAINTY...AND EXISTING ADVISORIES...DECIDED TO GIVE ONE MORE SHIFT A CHANCE TO LOOK BEFORE PULLING THE TRIGGER ON ANY WIND ADVISORIES. MUCH QUIETER WEATHER RETURNS TUESDAY...HOWEVER JET STREAK ALOFT AND BUILDING HIGH PRESSURE WILL KEEP WINDS GUSTY...PARTICULARLY ACROSS THE AFOREMENTIONED AREAS OF ELKO COUNTY AND ALSO PARTS OF NORTHERN NYE COUNTY. OTHERWISE...THERE MAY BE A FEW ISOLATED SNOW SHOWERS OVER THE MOUNTAINS...BUT IN GENERAL THE WEATHER WILL BE IMPROVING. MUCH QUIETER WEATHER WEDNESDAY AS RIDGE CONTINUES BUILDING...SUNSHINE DOMINATES...AND WINDS SLACK OFF. RCM .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SATURDAY. THE UPPER LEVEL RIDGE WILL ESTABLISH ITSELF OVER THE GREAT BASIN AT THE BEGINNING OF THIS FORECAST PERIOD RESULTING IN A SUBTLE WARMING AND DRYING TREND ACROSS THE LKN CWA. TEMPERATURES WILL REBOUND SEASONAL NORMS ...PROVIDING A SHORT REPRIEVE FROM THE WINTRY CONDITIONS. EXPECT TEMPERATURES TO WARM TO THE UPPER 50S AND LOWER 60S. THE ECMWF...GEM...UKMET AND GFS ALL INDICATE A STORM SYSTEM FOR NEXT WEEKEND...BUT THERE ARE SIGNIFICANT DIFFERENCES WITH REGARD TO THE TIMING AND THE TRACK OF THE LOW AND PRECIPITATION SHIELD. IT IS CERTAIN THAT COLDER TEMPERATURES AND A MIX OF RAIN/SNOW WILL BE HEADED TO NORTHERN AND CENTRAL NEVADA...BUMPED UP POPS FOR DAY 6 AND DAY 7. PJS && .AVIATION...CURRENTLY THERE IS A FRONTAL BOUNDARY PUSHING INTO NORTHERN CALIFORNIA AND OREGON...THAT WILL CONTINUE TO TREK INLAND OVER THE ENSUING 24 HR PERIOD. ALREADY...MID AND HIGH DECKS AHEAD OF THE SYSTEM HAVE MOVED INTO THE GREAT BASIN...AT PRESENT...21Z...ALL CEILINGS ARE ABOVE 15000 FT. AFTER 00Z... EXPECT THE CEILINGS TO DECREASE BELOW 8000 FT. PRECIPITATION WILL MOVE INTO THE LKN CWA TONIGHT...RESULTING IN WIDESPREAD IFR CONDITIONS...WHICH WILL LINGER INTO MONDAY MORNING. PJS && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM PDT MONDAY FOR NORTHERN ELKO COUNTY...SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. WINTER STORM WARNING FROM 8 PM THIS EVENING TO 8 PM PDT MONDAY FOR RUBY MOUNTAINS/EAST HUMBOLDT RANGE. WINTER WEATHER ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR NORTHERN NYE COUNTY. && 93/97/97
Hazardous weather outlook, Apr 4, 3:21 PM PDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 321 PM PDT SUN APR 4 2010 NVZ034-052230- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- 321 PM PDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAYS ONE AND TWO...TONIGHT AND MONDAY. A PACIFIC STORM SYSTEM WILL BRING HEAVY SNOW TO THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE TONIGHT AND MONDAY. TOTAL SNOWFALL ACCUMULATIONS OF 10 TO 14 INCHES ARE EXPECTED...WITH WINDS GUSTING UP TO 45 MPH BY MONDAY AFTERNOON. A WINTER STORM WARNING IS IN EFFECT. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ031-032-035-037-052230- NORTHERN ELKO COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 321 PM PDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND NORTHEAST NEVADA. .DAYS ONE AND TWO...TONIGHT AND MONDAY. A PACIFIC STORM SYSTEM WILL BRING SNOW TO MUCH OF ELKO COUNTY...SOUTHERN LANDER COUNTY...SOUTHERN EUREKA COUNTY AND WHITE PINE COUNTY TONIGHT AND MONDAY. TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP TO 40 MPH EXPECTED BY MONDAY AFTERNOON. A WINTER WEATHER ADVISORY IS IN EFFECT. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ013-052230- NORTHERN NYE COUNTY- 321 PM PDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEVADA. .DAYS ONE AND TWO...TONIGHT AND MONDAY. A PACIFIC STORM SYSTEM WILL BRING SNOW TO NORTHERN NYE COUNTY LATE TONIGHT AND MONDAY. TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP TO 40 MPH EXPECTED BY MONDAY AFTERNOON. A WINTER WEATHER ADVISORY IS IN EFFECT. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030-036-052230- HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- 321 PM PDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA AND NORTHWEST NEVADA. .DAYS ONE AND TWO...TONIGHT AND MONDAY. A PACIFIC STORM SYSTEM WILL BRING RAIN AND SNOW TO HUMBOLDT COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY TONIGHT AND MONDAY. TOTAL SNOW ACCUMULATIONS OF UP TO 3 INCHES ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP TO 35 MPH EXPECTED BY MONDAY AFTERNOON. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ033-052230- EXTREME EASTERN ELKO COUNTY- 321 PM PDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAYS ONE AND TWO...TONIGHT AND MONDAY. A PACIFIC STORM SYSTEM WILL BRING RAIN AND SNOW TO EXTREME EASTERN ELKO COUNTY LATE TONIGHT AND MONDAY. TOTAL SNOW ACCUMULATIONS OF UP TO 3 INCHES ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP TO 50 MPH POSSIBLE BY MONDAY NIGHT. A WIND ADVISORY MAY BE NEEDED. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.